# SDR FF6R112448

- Difficulty date: August 1, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N315SH
- Make and model: Aerosp SA315B
- Aircraft serial: 2577
- Engine: Tmeca ARTOUSTE2B1
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 3160S333006001
- Part serial: 1562160911072
- Condition: Rough
- Location: Tail Rotor
- Part time: 265 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS ARE NOTCHY.  PILOT CANNOT MOVE TAIL ROTOR PEDAL, SMOOTHLY.
